Access count of this item: 75

Files in This Item:
File Description SizeFormat 
0584-8.pdf1.56 MBAdobe PDFView/Open
Title: MEASURE-COMPLETE SPACES(General Topology and Set Theory)
Authors: 大田, 春外  KAKEN_name
Author's alias: Ohta, Haruto
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 584
Start page: 62
End page: 90
URI: http://hdl.handle.net/2433/99352
Appears in Collections:General Topology and Set Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.